# SDR EE4Y2013093000100

- Difficulty date: September 3, 2013
- Submitted: September 30, 2013
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N339LF
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25375
- Aircraft time: 51,856 hours, 23,968 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 65C333701
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE AFT SECTION BS 950 AT LBL 25, WBL 208, FLOOR SUPPORT COORRODED. THE DAMAGED PART WAS REPLACED IAW SRM 51-10-02, PARAGRAPH 8.  UNDER NON-ROUTINE ITEM; WO: A1B215, SUB-JOB:2, ITEM:41.
